MathSciNet Relay Station
MathSciNet bibliographic data
MR2021273 57N10 (57M12 57Q15)
Brady, Noel; McCammond, Jon; Meier, John Bounding edge degrees in triangulated 3-manifolds. Proc. Amer. Math. Soc. 132 (2004), no. 1, 291–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement